# SDR CA120309005

- Difficulty date: March 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,090 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4N3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BC56985
- Condition: Worn
- Location: Te Flaps
- Part time: 1,614 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED FLEETWIDE PROBLEM WITH THE OTBD FLAPS, INBD AFT HINGE, OTBD RIB BRACKET.  THE FLAP ROLLER BEARING, PN BC56985, CAN WEAR, ALLOWING THE BEARING FLANGE TO CONTACT AND WEAR THE FLAP RIB, CALLED A BRACKET, PN 35-165050-30 AND -31.  ALL 5 COMPANY ACFT HAVE AT LEAST SOME DAMAGE TO 1 OR BOTH OTBD FLAPS.  IF NOT CORRECTED THE RIB AREA WILL FAIL ALLOWING THE FLAP TO BECOME MISALIGNED.  OTHER SDRS INDICATE THIS COULD IMPEDE NORMAL AILERON MOVEMENT.
